# SDR QXEA2012082100843

- Difficulty date: August 21, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 26,610 hours, 27,573 cycles
- Engine: Pwc PW150A
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 18 MULTIPLE AREAS OF CORROSION OR OTHER DAMAGE.  BLENDED DAMAGE IAW RD 8/4-53-884 AND SRM 51-21-00-00-02.  BLENDING IS WITHIN LIMITS IAW RD 8/4-53-884. CONFIRMED AFFECTED AREAS CRACK FREE CONDITION REF NTM 51-00-06-910-801 PT 1.  APPLIED SURFACE PROTECTION REF RD 8/4-53-884.
